# SDR COMA0760612

- Difficulty date: October 25, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 32,406 hours, 29,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4989 - EMERGENCY LIGHT INOP AT PAX DOOR.  RELAMPED INOP EMERGENCY LIGHT.  NO FURTHER DEFECTS.
